Volume 29, Number 1
Previous Issue Next Issue

Klaus Deckelnick & Michael Hinze

10.4208/jcm.1006-m3213

J. Comp. Math., 29 (2011), pp. 1-15.

Preview Full PDF 706 4978 Abstract

Xinghua Wang & Aimin Xu

10.4208/jcm.1007-m3067

J. Comp. Math., 29 (2011), pp. 16-25.

Preview Full PDF 753 4795 Abstract

Xin Wen

10.4208/jcm.1006-m3057

J. Comp. Math., 29 (2011), pp. 26-48.

Preview Full PDF 663 4596 Abstract

Ishtiaq Ali

10.4208/jcm.1006-m3150

J. Comp. Math., 29 (2011), pp. 49-60.

Preview Full PDF 692 4941 Abstract

Caifang Wang & Tie Zhou

10.4208/jcm.1006-m3182

J. Comp. Math., 29 (2011), pp. 61-73.

Preview Full PDF 684 4654 Abstract

Xiaonan Wu & Jiwei Zhang

10.4208/jcm.1004-m3195

J. Comp. Math., 29 (2011), pp. 74-90.

Preview Full PDF 718 5146 Abstract

Jiming Yang & Yanping Chen

10.4208/jcm.1006-m2991

J. Comp. Math., 29 (2011), pp. 91-107.

Preview Full PDF 711 4906 Abstract

Lisa G. Davis & John R. Singler

10.4208/jcm.1006-m3119

J. Comp. Math., 29 (2011), pp. 108-130.

Preview Full PDF 664 4636 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard